一覧に戻る

タイトル
  • Hp Estimates for Extensions of Holomorphic Functions on Convex Domains
その他のタイトル
  • H^p Estimates for Extensions of Holomorphic Functions on Convex Domains
作成者
内容注記
  • Other In this paper we prove that any f ∈ Hp (M) (1≦ p < ∞ ) can be extended to a function in Hp (D) when D is some convex domain with real analytic boundary and M is a submanifold in general position in D.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.38, p.3-7; 1987
出版者 長崎大学教育学部
日付
    Issued1987-02-28
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32487
関連
  • isIdenticalTo NAID 40002768763
収録誌情報
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 38, 3-7
ファイル
コンテンツ更新日時 2013-06-27